# SDR SWIA972170

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,822 hours, 26,753 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Selector Switch
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE JUST AFTER ROTATION OUTBOARD FLAPS SENSED A CONTROL FAULT.  (WOULD NOT RESET).   RETURNED TO SLC.    REMOVED AND REPLACED FLAP SELECTOR IAW MM 27-50-01.  REMOVED AND REPLACED LEFT AND RIGHT OUTBOARD FLAP ACTUATOR ASSEMBLIES  IAW MM 27-50-09.  MEGGED WIRE HARNESS LEFT AND RIGHT OUTBOARD ACTUATORS.  OPS CHECKS GOOD.  NO LEAKS NOTED.
